# SDR UALA2009082102583

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 33,477 hours, 4,155 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 40
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL APUC DETECTED FAILURE OF REDUNDANT CONTROL FUNCTION OR LOSS OF ONE ARINC 629 CHANNEL.  STATUS REPLACED APU STARTER.  INSTALLATION TEST CHECKS NORMAL.  APU OPS NORMAL.
